MathSciNet Relay Station
MathSciNet bibliographic data
MR1053283 12G05 (12H05 14L40)
Boussel, Katy Groupes de Galois des équations hypergéométriques réductibles. (French) [Galois groups of reducible hypergeometric equations] C. R. Acad. Sci. Paris Sér. I Math. 309 (1989), no. 9, 587–589.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement